# SDR DALA2018080704919

- Difficulty date: August 5, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 78,729 hours, 34,698 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR IN CABIN DURING DESCENT. MAINTENANCE REPLACED RIGHT OZONE FILTER AND RECIRCULATION FILTERS. RAN ENGINES. AIR QUALITY CHECKED GOOD. PREPARED AIRCRAFT FOR VERIFICATION FLIGHT.
